<%@ Page Language="C#" MasterPageFile="~/Main.master" AutoEventWireup="true" Title="Volume8 Issue2" %>
On the Escape Probability for a Left or Right Continuous Random Walk
M.P. Quine
School of Mathematics and Statistics, University of Sydney, NSW 2006, Australia
malcolmq@maths.usyd.edu.au
Annals of Combinatorics 8 (2) 221-223 June, 2004
AMS Subject Classification: 60G50
Abstract:
A formula for the "escape probability" in a left or right continuous random walk is derived in a simple manner, under natural conditions.
Keywords: left continuous random walk, escape probability, ladder variables, generating functions

References:

1. I. Dumitriu, J. Spencer, and C. Yan, Branching processes with negative offspring distributions, Ann. Combin. 7 (2003) 35--47.

2. W. Feller, An Introduction to Probability Theory and Its Applications, Vol. II, John Wiley and Sons, 1966.

3. F. Spitzer, Principles of Random Walk, 2nd Ed., Springer-Verlag, New York, 1976.